# SDR RU3A 0904

- Difficulty date: January 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 11,104 hours, 6,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Part number: 903641243
- Condition: Burned
- Location: Cockpit
- Part time: 11,104 hours, 6,119 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ELECTRIC ODOR AND SMOKE WAS COMING FROM RT C/B PANEL (LOWER LEFT CORNER).  REPLACED PRINTED CIRCUIT BOARD FOR CO-PILOTS C/B PANEL LIGHTING AND REPLACED LAMPS.
